fatnews.com Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Follow @fatnews

    Belviq (lorcaserin) may cause serious side effects including serotonin syndrome


    Posted by .(JavaScript must be enabled to view this email address)
    Wednesday, June 27, 2012 10:32 am Email this article
    "Belviq [lorcaserin hydrochloride] Treatment with Belviq may cause serious side effects, including serotonin syndrome, particularly when taken with certain medicines that increase serotonin levels or activate serotonin receptors. These include, but are not limited to, drugs commonly used to treat depression and migraine," notes the Press Release from the U.S. Food and Drug Administration. Symptoms of serotonin syndrome are listed below.

    Serotonin Syndrome

    Symptoms of serotonin syndrome

    Symptoms of Serotonin Syndrome include:

    REFERENCE

    Fda. Fda approves belviq [lorcaserin hydrochloride] to treat some overweight or obese adults. FDA News Press Release. 2012 Jun 27,
    http://www.fda.gov/NewsEvents/Newsroom/PressAnnouncements/ucm309993.htm

     

    Articles on the same subject can be found here:


    COMMENTS

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.